# SDR CA140701006

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN)   THE PILOT ABORTED THE TAKEOFF DUE TO THE LT ENGINE ITT INDICATOR BAND MOVE TO RED ENGINE TEMPERATURE LIMIT AND THE WHITE INDICATOR BAND TURNED TO RED.  ALL OTHER ENGINE INSTRUMENTS DISPLAYED NORMAL INDICATIONS PRIOR TO TAKING THE RUNWAY.  TROUBLESHOOTING ON GOING.
